Pubblicazioni scientifiche
Contributi in riviste, atti di convegno, volumi, libri, curatele, brevetti dei membri del Dipartimento.
-
Ambrosio, Pasquale, Besov regularity for a class of singular or degenerate elliptic equations, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2022, 505, pp. 1 - 21 [Articolo in rivista]
-
Pagani, Nicola; Tommasi, Orsola, Geometry of Genus One Fine Compactified Universal Jacobians, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2022, 2023, pp. 8495 - 8543 [Articolo in rivista]
-
Bargagnati, Giuseppe; Frigerio, Roberto, The simplicial volume of contractible 3-manifolds, «TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY», 2022, 375, pp. 3305 - 3323 [Articolo in rivista]